# SDR DALA2021032301702

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK INDICATION ON FRAME 36 OPEN HOLE POSITION 4(-Y254) ZONE 1 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 590111-14AD REV.0,1,2 AND ERA 590111-14AD SECTION I REV.ORIGINAL. (1761174)
